Czechoslovak Mathematical Journal

Vol. 60, No. 1, 2010 · Contents


Wieslaw Kubis, Matatyahu Rubin:
Extension and reconstruction theorems for the Urysohn universal metric space

M. R. Jabbarzadeh, S. Khalil Sarbaz:
Lambert multipliers between $L^p$ spaces

Fengqin Wu, Yan Xu:
Weighted sharing and uniqueness of entire functions

Yuqun Chen, Yongshan Chen, Chanyan Zhong:
Composition-diamond lemma for modules

Lutz Volkmann:
A bound on the $k$-domination number of a graph

Mohamed Ali Toumi:
The triadjoint of an orthosymmetric bimorphism

Gilles Godefroy:
On the diameter of the Banach-Mazur set

In-Jae Kim, Charles Waters:
Symmetric sign patterns with maximal inertias

Dariusz Zagrodny:
On maximal monotone operators with relatively compact range

Ali Jaballah:
Ring extensions with some finiteness conditions on the set of intermediate rings

Imran Ahmed:
Homogeneous polynomials with isomorphic Milnor algebras

J. Cao, R. Drozdowski, Z. Piotrowski:
Weak continuity properties of topologized groups

Ana M. Breda, Altino F. Santos:
On Deformations of Spherical Isometric Foldings

Ruyun Ma, Yulian An:
Global structure of positive solutions for superlinear $2m th$-boundary value problems

John R. Graef, Lingju Kong, Bo Yang:
Positive solutions for third order multi-point singular boundary value problems

A. Marcoci, L. Marcoci, L. E. Persson, N. Popa:
Schur multiplier characterization of a class of infinite matrices

Lingyu Jiang, Yidong Wang:
On the blow up criterion for the 2-D compressible Navier-Stokes equations

Asia Majieed, Jiren Zhou:
Generalized Jordan derivations associated with Hochschild 2-cocycles of triangular algebras

Raffaella Cilia, Joaquin M. Gutierrez:
Integral polynomials on Banach spaces not containing $\ell_1$

Cong-hua Yan, Xiao-ke Wang:
Intuitionistic $I$-fuzzy topological spaces

Ioannis K. Argyros, Said Hilout:
Convergence conditions for Secant-type methods

Valentin Gutev:
Weak selections and weak orderability of function spaces

Joon Hyuk Kang, Jungho Lee:
A predator-prey model with combined death and competition terms


[Contents of Czechoslovak Mathematical Journal]